Invariant and partially invariant solutions of boundary value
Doklady Akademii Nauk, Tome 306 (1989) no. 4, pp. 836-840
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_306_4_a15,
author = {E. M. Vorob'ev and N. V. Ignatovich and E. O. Semenova},
title = {Invariant and partially invariant solutions of boundary value},
journal = {Doklady Akademii Nauk},
pages = {836--840},
year = {1989},
volume = {306},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_306_4_a15/}
}
TY - JOUR AU - E. M. Vorob'ev AU - N. V. Ignatovich AU - E. O. Semenova TI - Invariant and partially invariant solutions of boundary value JO - Doklady Akademii Nauk PY - 1989 SP - 836 EP - 840 VL - 306 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1989_306_4_a15/ LA - ru ID - DAN_1989_306_4_a15 ER -
E. M. Vorob'ev; N. V. Ignatovich; E. O. Semenova. Invariant and partially invariant solutions of boundary value. Doklady Akademii Nauk, Tome 306 (1989) no. 4, pp. 836-840. http://geodesic.mathdoc.fr/item/DAN_1989_306_4_a15/